# SDR SWAA2023042721042

- Difficulty date: March 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM; LBL 44; WL 208; AROUND NUTPLATE HOLE.<REMOVED CORROSION ON BS986 LBL44 WL 208 AROUND THE NUTPLATE HOLE ORIGINAL MATERIAL THICKNESS IS 0.150' REMAINING MATERIAL THICKNESS IS 0.120' DAMAGE TO BE FOUND OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.D(2)(A) FIG104/ALLOWABLE DAMAGE 1 DETAIL E  TOOL USED  ATS1671 S/N 65093024 DUE 07/2023 ATS2472 DUE 12/31/2023;[04] OUT LIMIT DAMAGE ON BS 986 FLOOR BEAM; LBL 44; WL 208; AROUND NUTPLATE HOLE TO BE REPAIRED PER SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3 FABRICATED; LOCATED; DRILLED; APLLIED FLAP PEENING; CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA DOUBLER 1EA MATERIAL USED 7075 T6 CLAD 0.100' LOT# 1489800-1 FILLER 1EA MATERIAL USED 7075 T6 CLAD 0.032' LOT#1430478-4 IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3 TOOL USED E8288 DUE DATE 10/2023. INSTALLED REPAIR PARTS; SEALING AROUND REPAIR AND APPLIED CIC ON REPAIR AREA IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 3.
